# SDR USAA2013072900042

- Difficulty date: July 26, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 33,041 hours, 21,974 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Detached
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED RT EMERGENCY EXIT HANDLE COVER FELL OFF DURING TAKEOFF AND CAUSED A DOOR RT EMERGENCY EXIT ECAM.   F/A'S REPLACED COVER AND THE ECAM WENT OUT.
